# SDR ANCF2015010300001

- Difficulty date: January 3, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N562AV
- Make and model: Airbus A320-214
- Aircraft serial: 5622
- Aircraft time: 4,508 hours, 3,173 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF,  EXPERIENCE LOSS OF DIRECTIONAL CONTROL VEERING TO THE RIGHT.  PERFORM RTD AT LOW SPEED & RETURNED TO THE GATE.  IN THE GATE THE MCDU IN PERF PAGE PROMT SHOWN 4S EO CLEAR, THE SAME AS IN ENGINE FAILURE WITH NO ECAM MESSAGE DISPLAY DURING RTO.  IAW AMM TASK 32-46-00-740-001-A BITE TEST OF THE BSCU 1 & BSCU 2 WAS PERFORMED  SATISFACTORY.  IAW AMM TASK 32-69- 00-740-001-A BITE TEST OF THE LGCIU USING MCDU WAS PERFORMED SATISFACTORY IN THE LGCIU 1 & LGCIU 2.
